# SDR USAA2012110200022

- Difficulty date: October 30, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 475 hours, 201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT ROW 25 INOPERATIVE.  REMOVED & REPLACED EMERGENCY LIGHT ASSEMBLY OVERHEAD LIGHT ROW 25 IAW AIRBUS MAINTENANCE MANUAL 33-50-00.
